Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Trying to conceive, delayed period, negative HPT, brown discharge spotting, slight cramping, flatus. Cause of symptoms?

My husband and I are trying to conceive for several months now. It s been 4 days and I have yet to get my period. I actually took a HPT 2 days ago and it came out negative. Yesterday, I get this brown discharge only when I wipe. It happened 3 times. Today, I started spotting with brown discharge again. I ve been having very slight cramping and gassy feeling. I m planning to take another HPT tomorrow morning if I don t get my period by this evening. In the meantime, would you be able to explain what i m experiencing right now? Could I be pregnant but my hcg level is still too low for the HPT to pick up? Please help
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Brown discharge is common and nothing to worry.
you have gone for test too early.
Go for pregnancy test after 7-8 days passed of your expected date of period.
Take morning mid stream sample for testing.
Ok and take care.
Answered: Wed, 1 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor